# SDR 2001UALA00114

- Difficulty date: February 14, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 21,290 hours, 7,375 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Part serial: MX56431
- Condition: Overheated
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLUE SYSTEM HYDRAULICS ELECTRIC PUMP OVERHEATED.  *S/D*  REPLACED BLUE SYSTEM ELECTRIC HYDRAULIC PUMP.   SYSTEM CHECKS NORMAL.
